Rocky Mountain Journal of Mathematics

The Equivariant Category of Proper $G$-Spaces

R. Ayala, F.F. Lasheras, and A. Quintero

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 31, Number 4 (2001), 1111-1132.

Dates
First available: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1181070145

Digital Object Identifier
doi:10.1216/rmjm/1021249432

Mathematical Reviews number (MathSciNet)
MR1895288

Zentralblatt MATH identifier
1039.55002

Citation

Ayala, R.; Lasheras, F.F.; Quintero, A. The Equivariant Category of Proper $G$-Spaces. Rocky Mountain Journal of Mathematics 31 (2001), no. 4, 1111--1132. doi:10.1216/rmjm/1021249432. http://projecteuclid.org/euclid.rmjm/1181070145.


Export citation

References

  • T. Bartsch, Topological methods for variational problems with symmetries, Lecture Notes in Math. 1560, Springer, New York, 1993.
  • K. Borsuk, Theory of retracts, Polish Academic Publishers, Warsaw, 1967.
  • N. Bourbaki, Topologie générale, Vol. I, Hermann, Paris, 1961.
  • --------, Groupes et algèbres de Lie, Chapter 9, Masson, Paris, 1982.
  • G.E. Bredon, Introduction to compact transformation groups, Academic Press, New York, 1972.
  • K.S. Brown, Cohomology of groups, Graduate Texts in Math. 87, Springer, New York, 1982.
  • M. Clapp and D. Puppe, Invariants of Lusternik-Schnirelmann type and the topology of critical sets, Trans. Amer. Math. Soc. 298 (1986), 603-620.
  • --------, Critical point theory with symmetries, J. Reine Angew. Math. 418 (1981), 1-29.
  • T. Tom Dieck, Transformation groups, de Gruyter, Berlin, 1987.
  • E. Elfving, The $G$-homotopy type of proper locally linear $G$-manifolds, Ann. Acad. Sci. Fenn. Ser. A I Math. Dissertationes 108, Helsinki, 1996.
  • E. Fadell, The equivariant Lusternik-Schnirelmann method for invariant functionals and relative index theories, in Méth. topologiques en analyse non linéare, Sém. Math. Sup. 95, Presses Univ. Montréal, 1985, pp. 41-70.
  • T. Ganea, Sur quelques invariants numeriques du type d'homotopie, Cahiers de Topologie Géom. Différentielle Catégoriques 9 (1967), 181-241. See also S. Eilenberg and T. Ganea, On the Lusternik-Schnirelman category of abstract groups, Ann. of Math. 65 (1957), 517-518.
  • O. Hajek, Parallelizability revisited, Proc. Amer. Math. Soc. 27 (1971), 77-84.
  • G. Hochschild, The structure of Lie groups, Holden-Day, Oakland, CA, 1965.
  • I.M. James, On category in the sense of Lusternik-Schnirelmann, Topology 17 (1978), 331-348.
  • J.L. Koszul, Lectures on group transformations, Lectures on Math. 32, Tata Institute, 1965.
  • W. Marzantowicz, A $G$-Lusternik-Schnirelmann category of space with an action of a compact Lie group, Topology 28 (1989), 403-412.
  • M. Murayama, On $G$-ANR's and their $G$-homotopy types, Osaka J. Math. 20 (1983), 479-512.
  • R.S. Palais, On the existence of slices for actions of noncompact Lie group, Ann. of Math. 73 (1961), 295-323.
  • R.S. Palais and C. Terng, Critical point theory and submanifold geometry, Lecture Notes in Math. 1353, Springer, New York, 1988.
  • J.R. Ramsay, Extensions of Lusternik-Schnirelmann category theory to relative and equivariant theories with an application to an equivariant critical point theorem, Topology Appl. 32 (1989), 49-60.
  • E. Shaw, Equivariant Lusternik-Schnirelmann category, Ph.D. Thesis, Oxford, 1991.
  • E.H. Spanier, Algebraic topology, McGraw Hill, New York, 1966.
  • G.W. Whitehead, Elements of homotopy theory, Graduate Texts in Math. 61, Springer, New York, 1978.